Web of Science: 9 cites, Scopus: 9 cites, Google Scholar: cites
Periodic solutions of a Galactic potential
Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Pasca, Daniel (University of Oradea(Romania). Department of Mathematics and Informatics)
Valls, Clàudia 1973- (Universidade Técnica de Lisboa. Departamento de Matemática)

Data: 2014
Resum: We study analytically the periodic solutions of a Hamiltonian in R^6 given by the kinetic energy plus a galactic potential, using averaging theory of first order. The model perturbs a harmonic oscillator, and has been extensively used in order to describe local motion in galaxies near an equilibrium point.
Resum: We study analytically the periodic solutions of a Hamiltonian in R6 given by the kinetic energy plus a galactic potential, using averaging theory of first order. The model perturbs a harmonic oscillator, and has been extensively used in order to describe local motion in galaxies near an equilibrium point.
Ajuts: Ministerio de Ciencia e Innovación MTM 2008-03437
Agència de Gestió d'Ajuts Universitaris i de Recerca 2009/SGR-410
European Commission 316338
European Commission 318999
Nota: Agraïments: The third author was supported by Portuguese National Funds through FCT+Fundacâoao para a Ciência e a Tecnologia within the project PTDC/MAT/117106/2010 and by CAMGSD.
Drets: Tots els drets reservats.
Llengua: Anglès
Document: Article ; recerca ; Versió acceptada per publicar
Matèria: Averaging theory ; First order perturbation ; Periodic solutions
Publicat a: Chaos, solitons and fractals, Vol. 61 (2014) , p. 38-43, ISSN 0960-0779

DOI: 10.1016/j.chaos.2014.02.005


Postprint
12 p, 632.5 KB

El registre apareix a les col·leccions:
Documents de recerca > Documents dels grups de recerca de la UAB > Centres i grups de recerca (producció científica) > Ciències > GSD (Grup de sistemes dinàmics)
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2016-05-06, darrera modificació el 2021-09-19



   Favorit i Compartir